# SDR AC2A2020032313901

- Difficulty date: November 29, 2019
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N139JP
- Make and model: Agusta AW139
- Aircraft serial: 31039
- Aircraft time: 9,938 hours
- System (JASC): 3200 · Landing Gear System
- Part: Pressure Switch
- Part number: 3G2340V00831
- Part serial: 3947
- Condition: Leaking
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING FROM VENT HOLE ON PRESSURE SWITCH.
